ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Bukiet, B and Pelesko, J and Li, XL and Sachdev, PL (1996) A characteristic based numerical method with tracking for nonlinear wave equations. In: Computers & Mathematics with Applications, 31 (7). pp. 75-99.

This list was generated on Sat Aug 30 14:19:13 2014 IST.